# SDR 9620419912

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKS IN THE HORIZONTAL PRESSURE PANEL AT FS 83 AT BOTH THE LEFT AND RIGHT FRAME FITTINGS.  REPAIRED PANEL (P/N 9910073-3) PER EA 99-111214, 99-111215.
